# SDR CALA2013122793969

- Difficulty date: December 27, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 37,513 hours, 16,395 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Vibration
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORT HIGH SPEED AIRFRAME VIBRATION, IAW TO LOG01 AIRCRAFT VIBRATION.  BEGAN TROUBLESHOOTING IAW  FELT ON RUDDER PEDALS & REPORTED AS MODERATE IN AFT CABIN.  320 IAW AMM 27-24-00 PG 3 OF 12 UP TO ITEM B, NEED CONT FROM HERE THRU TO END.
